# SDR CA050617005

- Difficulty date: June 11, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 727243
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Part serial: B16989
- Condition: Stuck
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT, THE CREW NOTICED THAT NR 2 ENGINE OIL TEMPERATURE WAS INCREASING. TEMP CONTINUED TO INCREASE DURING CLIMB AND ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO BASE. INVESTIGATION FOUND THAT THE NR 2 ENGINE FUEL HEAT VALVE WAS STUCK IN THE OPEN POSITION. THE VALVE WAS REPLACED. ALSO THE 8TH STAGE AIR DUCT JOINT WAS BLOWING HOT AIR DIRECTLY ON TO THE OIL TEMP SENSOR. LEAK WAS RECTIFIED. ENGINE RUN WAS CARRIED OUT NO FURTHER FAULTS FOUND, AIRCRAFT RETURNED TO SERVICE.
